# SDR SWIA201439320

- Difficulty date: August 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DENT FREE FROM SHARP EDGES AND CREASES. DENTED AREA DOES NOT INTERSECT WITH UNDERLYING STRUCTURAL MEMBERS.  LEFT SIDE FUSELAGE, BS 605 BELOW CARGO.  DRESSED DENT, APPLIED AERODYNAMIC FILLER AND RESTORED FINISH IAW EA.
